Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I have been dealing with PCOS and other hormone problems due to me getting off the depo shot. I have been off the shot for the last 3 years and about a year and half ago had *some* bleeding for an afternoon. Last month, I get a day and a half of a period. This month, I experienced VERY sore nipples, cramps, extreme fatigue, bloating, cramps and just a few days ago I got what I am hoping is a period. I have a light/moderate blood flow but what I have noticed is grayish/tanish/whitish material that also comes out that is sometimes gelatinous, squishy, hard and clumpy. I otherwise have bright red or brownish blood going on. Please note that I have severe cramps and when I tried to stand up earlier I had to sit right back down due to EXTREME pain on the lower right side of my abdomen. That pain was so bad, much like ligament pain during pregnancy, like somebody stabbed me-it burned and stung. It has left and now I feel a lot of pressure in my lower back. What is going on with me???? Also, I have have regular unprotected sex with my husband. I am concerned about all my symptoms and wanted to know if anybody had thoughts on what the heck is going on with my body! Thanks.

Loading...

Are you pregnant? Also you haven't received a period for three years? Ive been taking depo for a year and change and just got of depo this year may.I got my period June. The thing that has been happening is that my periods are very irregular. Im not sure if it will regulate itself or if this will be a serious problem when I want to have children?

This post was in 2010 so what are the updates since then, hopefully they are good:-|

Reply

Loading...